# SDR CA020403002

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 16,595 hours
- Engine: Pwa PT6A65B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 114800115
- Condition: Unbonded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED PRINCE GEORGE,PILOTS FELT VIBRATION THRU AIRFRAME. AS IT DID NOT DIMINISH THEY ELECTED TO RETURN. MAINTENANCE INSPECTED AIRCRAFT AND WITH NO VISIBLE DEFECTS THE AIRCRAFT WAS TEST FLOWN. NO NOTICEABLE VIBRATION WAS FELT AND AIRCRAFT RETURNED TO SERVICE. NEXT DAY ON ROLL OUT PILOTS FELT VIBRATION AND ABORTED TAKEOFF. AIRCRAFT WAS AGAIN INSPECTED AND TEST FLOWN.ONLY IF AIRCRAFT WAS ON LONG HIGH SPEED ROLLCUT DID DEFECT REOCCUR. THE NOSE WHEEL WAS DISASSEMBLED AND THE BALANCE WEIGHT ON THE INNER PORTION OF THE TIRE WAS FOUND UNBONDED. THE TIRE WAS REPLACED AND A SATISFACTORY TEST FLIGHT COMPLETED.
